# SDR 01FDEA00852

- Difficulty date: September 17, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

N 783 FLOORBEAM LWR FLANGE HAS DRILL HOLE IN RADIUS BS 460, RBL 45, WL 208.  R&R FLOORBEAM PER SR 27-53-034E & SRM 51-30-2.
